# SDR AALA20100126TUL02

- Difficulty date: January 26, 2010
- Submitted: April 7, 2010
- Operation: Air carrier
- Aircraft: N7527A
- Make and model: Doug DC-9-82
- Aircraft serial: 49919
- Aircraft time: 56,789 hours, 29,323 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 5 SEAT TRACK AT STATION 200 CORRODED.  REMOVED CORROSION AND INSTALLED REPAIR STRAP PER MD-80 AARD 53-20-00-13.
